# SDR QXEA2025010600001

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N657QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000943
- Aircraft time: 4,013 hours, 3,142 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRK RH FAULT AND BRK LH FAULT EICAS MESSAGES. MISSED APPROACH. DECLARED EMERGENCY. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED CMC & FOUND FC 32412011BCM & 32412005BCM. C/W FIM'S 32-41-00-810-825-A & 32-41-00-810-824-A. FOUND TO BE TRANSITORY CONDITION. BOTH MESSAGES EXTINGUISHED FROM EICAS. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
